# SDR HALA0800517

- Difficulty date: April 6, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 63,552 hours, 29,954 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Indication
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON DESCENT-EICAS MESSAGE FWD CABIN TEMP DISPLAYED AND INOP DISCRETE ILLUM TEMP SW SELECTED OFF PER QRH.  FOUND ZONE TEMP BITE MESSAGE, PER FIM 21-61-00 FIG 103 BITE ZONE TEMP CONTROLLER, VERIFIED RESET, MESSAGE CLEARED, OPS CHK OK, NO FAULTS NOTED.
